# SDR CALA9600693

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME UPPER L-ANGLE AND WEB CORRODED AT BS 259, RT SIDE.  THE L-ANGLE AND WEB WERE REMOVED AND REPLACED IAW SRM 51-40-2, 51-40-4, 51-30-2, 51-10-6 AND 51-10-2.
